Journal of Symbolic Logic 70 (1):29 - 60 (2005)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1107298509
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,363
Through your library

References found in this work BETA

Real Closed Rings II. Model Theory.Gregory Cherlin & Max A. Dickmann - 1983 - Annals of Pure and Applied Logic 25 (3):213-231.

Add more references

Citations of this work BETA

Pseudo Completions and Completions in Stages of o-Minimal Structures.Marcus Tressl - 2006 - Archive for Mathematical Logic 45 (8):983-1009.
The Elementary Theory of Dedekind Cuts in Polynomially Bounded Structures.Marcus Tressl - 2005 - Annals of Pure and Applied Logic 135 (1-3):113-134.
One-Basedness and Groups of the Form G/G 00.Davide Penazzi - 2011 - Archive for Mathematical Logic 50 (7-8):743-758.
Definable Functions Continuous on Curves in o-Minimal Structures.Janak Ramakrishnan - 2014 - Annals of Pure and Applied Logic 165 (7-8):1339-1351.
Uniform Bounds on Growth in o-Minimal Structures.Janak Ramakrishnan - 2010 - Mathematical Logic Quarterly 56 (4):406-408.

View all 6 citations / Add more citations

Similar books and articles

On Dedekind Complete o-Minimal Structures.Anand Pillay & Charles Steinhorn - 1987 - Journal of Symbolic Logic 52 (1):156-164.
Definability of Types, and Pairs of o-Minimal Structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.
On Minimal Structures.Oleg V. Belegradek - 1998 - Journal of Symbolic Logic 63 (2):421-426.
The First-Order Structure of Weakly Dedekind-Finite Sets.A. C. Walczak-Typke - 2005 - Journal of Symbolic Logic 70 (4):1161 - 1170.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Type Two Cuts, Bad Cuts and Very Bad Cuts.Renling Jin - 1997 - Journal of Symbolic Logic 62 (4):1241-1252.
A Note on Weakly O-Minimal Structures and Definable Completeness.Alfred Dolich - 2007 - Notre Dame Journal of Formal Logic 48 (2):281-292.
Model Completeness of the New Strongly Minimal Sets.Kitty L. Holland - 1999 - Journal of Symbolic Logic 64 (3):946-962.

Analytics

Added to PP index
2010-08-24

Total views
23 ( #470,893 of 2,445,415 )

Recent downloads (6 months)
1 ( #457,259 of 2,445,415 )

How can I increase my downloads?

Downloads

My notes